# SDR ASAA2020020332066

- Difficulty date: February 3, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41731
- Aircraft time: 28,705 hours, 9,100 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Fwd Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD CAB ZONE TEMP ILLUMINATED ON MASTER RECALL, EXTINGUISHES WITH RESET OF MASTER CAUTION. GROUNDED - YES. PERFORMED PACK/ZONE TEMP CONT BITE PER B737-900 AMM 21-50-00-700-803, OPS CHECK GOOD, FWD CAB ZONE TEMP LIGHT EXTINGUISHED DURING RECALL.
